MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5 R; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5 R; KNEE CEMENTED FEMUR
Model Number 02.12.0005R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 february 2020: lot 186210: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Patient match planning review performed by medacta mysolution: primary c_mar_rsk_gm_26051959.We analyzed each step of the myknee process; no errors have been found.Here below you can find the detailed analysis of the process: images qc: the dataset fully respects the protocol.The images were not expired at the time of the surgery.Reconstruction: the reconstructed profile follows precisely the contour of the bone.Planning - landmarks: all the landmarks were taken accordingly to the process.Pre-op information: as per the other cases, the only information available to the my knee team was about the bones.No pre-op information was available regarding: the status of the ligaments: this information, as for all the cases, is available just to the surgeon.The thickness of the cartilage: this information is not available, since this case is ct- based.Planning proposal: in the planning proposal, all the chosen parameters are within the range of preferences set by the surgeon on the website.Planning - validation: our planning proposal has been validated by the surgeon, without any changes in the parameters.Planning- choice of the size: we proposed a size 5 for the femur and a size 5 for the tibia.The surgeon implanted the chosen size on the femur, while he implanted a size 4 on the tibia.Femoral cutting block: all the pads are in contact with parts that cannot get detached.Tibial cutting block: all the pads are in contact with parts that cannot get detached.Femoral implant positioning: the prosthesis would fit with the parameters of the validated revision.Tibial implant positioning: the prosthesis would fit with the parameters of the validated revision.Extra-analysis: no extra-analysis is possible, since we have not received any x-ray.Conclusions: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.Revision c_mar_rsk_jm_26051959: we analyzed each step of the myknee process; no errors have been found.Here below you can find the detailed analysis of the process: images qc: the dataset fully respects the protocol.The images were not expired at the time of the surgery.Reconstruction: the reconstructed profile follows precisely the contour of the bone and relative implant.Planning - landmarks: all the landmarks were taken accordingly to the process pre-op information: as per the other cases, the only information available to the my knee team was about the bones.No pre-op information was available regarding: the status of the ligaments: this information, as for all the cases, is available just to the surgeon.The thickness of the cartilage: this information is not available, since this case is ct- based.Planning proposal: this is a post-op revision case, therefore no myknee cutting blocks has been produced.For this cases we perform only a planning evaluation.Extra-analysis: no extra-analysis is possible, since we have not received any x-ray conclusions: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
Loosening of the tibial plate (no infection).All devices were revised and a gmk-revision system was implanted almost 1 year and 1 month after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5 R
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9769299
Report Number3005180920-2020-00110
Device Sequence Number16307041
Product Code JWH
UDI-Device Identifier07630030825866
UDI-Public07630030825866
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2023
Device Model Number02.12.0005R
Device Catalogue Number02.12.0005R
Device Lot Number186121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight75